# SDR QXEA200500964

- Difficulty date: June 4, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 8,268 hours, 8,735 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED.  RAN CHECKLIST AND LIGHT REMAINED ON.  MX INTERROGATED CDS, FOUND FAULT CODE 1801 "LEFT WING LEAK SWITCH.  COMPLIED WITH FIM TASK 36-20-00-810-801.  R & R LT DUCT LEAK SWITCH IAW AMM TASK 36-11-21-00-801.  NR 1 BLEED CAUTION LIGHT EXTINGUISHED.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
